Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My mother has developed white patches after taking nikoran 10. Is there a substitute available for this ?

hello my mother is suffering from chest pain since 3 months dr prescribed her with nikoran 10 tab but after taking that she has developed white patches in the skin, is there a substitute available for this drug named nicorandil.(nikoran) plz mention also abt some food intake and mild exercises for this.
Asked On : Mon, 11 Jul 2011
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query. Nicorandil is a vasodilatory drug used to treat angina, i think it would be a wrong practice to alter such medications through this forum, please dont take chances with such medications, i suggest u go back to your doctor to change them. Have a healthy living
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor